Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 100, NWS Tulsa, OK

April 29, 2016Mayes County, Rogers County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2016, 6:18 PM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 6:18 PM CDT (23:18 UTC)
Expired
Apr 29, 2016, 6:37 PM CDT
In force
19 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
2.5 in
Wind
50.0 mph

Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS54 KTSA 292318
SVRTSA
OKC097-131-145-300000-
/O.NEW.KTSA.SV.W.0100.160429T2318Z-160430T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
  SOUTHEASTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  CENTRAL WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 700 PM CDT

* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  INOLA...MOVING NORTHEAST AT 50 MPH.

  HAZARD...TENNIS BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PRYOR...                          PRYOR CREEK...
  CHOUTEAU...                       INOLA...
  SALINA...                         LANGLEY...
  ADAIR...                          PENSACOLA...
  HOOT OWL...                       CHEROKEE STATE PARK...
  SPAVINAW STATE PARK...            SPORTSMEN ACRES COMMUNITY...
  STRANG...                         SNOWDALE STATE PARK...
  MAZIE...                          MURPHY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 256 AND 272.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3592 9546 3601 9565 3651 9542 3651 9501
      3624 9514
TIME...MOT...LOC 2317Z 210DEG 46KT 3604 9551 

HAIL...2.50IN
WIND...<50MPH
 
$$
2 follow-up statements
639 
WWUS54 KTSA 292329
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT FRI APR 29 2016

OKC145-292339-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
WAGONER OK-
629 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAGONER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
      3608 9558 3608 9556 3609 9555 3611 9557
      3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2329Z 210DEG 46KT 3617 9542 

$$

OKC097-131-300000-
/O.CON.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
MAYES OK-ROGERS OK-
629 PM CDT FRI APR 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...

AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CHOUTEAU...MOVING NORTHEAST AT 55 MPH.

HAZARD...TENNIS BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR...                          PRYOR CREEK...
CHOUTEAU...                       INOLA...
SALINA...                         LANGLEY...
ADAIR...                          PENSACOLA...
HOOT OWL...                       CHEROKEE STATE PARK...
SPAVINAW STATE PARK...            SPORTSMEN ACRES COMMUNITY...
STRANG...                         SNOWDALE STATE PARK...
MAZIE...                          MURPHY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 256 AND 272.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
      3608 9558 3608 9556 3609 9555 3611 9557
      3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2329Z 210DEG 46KT 3617 9542 

HAIL...2.50IN
WIND...<50MPH
 
$$
550 
WWUS54 KTSA 292337
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT FRI APR 29 2016

OKC097-131-292347-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
MAYES OK-ROGERS OK-
637 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR MAYES AND SOUTHEASTERN ROGERS
COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
      3608 9558 3608 9556 3609 9555 3611 9557
      3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2336Z 210DEG 46KT 3626 9535 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:57 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Apr 29, 2:57 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
257 PM CDT FRI APR 29 2016

.DISCUSSION...

The main forecast concern will be severe weather potential through
tonight.

As of 2 PM...surface analysis indicated an area of low pressure
over far SW OK...with a warm front extending E/NE from the low to
just south of the OKC metro and then diving back to the SE toward
the Red River...near or south of Hugo. Persistent convection over
NE TX/far SE OK/SW AR has maintained a more stable airmass over
far SE OK. The main concern will be storms that are now developing
over SW OK and where these storms will be relative to the warm
front...where more favorable low level shear profiles...in what is
already a supercell favorable deep layer shear environment...would
enhance tornado potential. Another concern is that storms
developing in the weakly capped warm sector well east of dryline
across N TX could lift up into SE OK and interact with said warm
front as well. Concerns are great enough for tornadoes that a
Tornado Watch has been issued for portions of SE OK. Will have to
monitor progress of warm front and expand the watch as necessary
later. Lift will continue to increase over the region as an upper
trough and embedded PV max lift out into the Plains tonight...with
a negative tilt. Storms will gradually increase over the region
into the evening in response to this forcing. The surface low will
begin to develop to the northeast with time in tandem with the
DCVA. A cold front will trail the low and sweep thru the area late
tonight...ending the severe weather threat. With another round of
storms expected over areas that received between 2 and 3 inches of
rain last night, the inherited Flash Flood Watch was maintained
and expanded slightly to cover all areas that picked up the
heavier rains.

A polar cold front will slide across the region on Sunday, in the
wake of the upper system as it slides by to our north. Another
system will slide across the Plains Monday...emanating from the
persistent upper height weakness in the SW CONUS...weakening with
time as the system shears out. Nevertheless...the system will
provide enough lift on the cool side of the front to bring rain
chances to our area. The best chances will be across the south
closest to the surface front. Our area will be well north of said
surface front by Monday...limiting instability to the point that
only isolated thunder mention will be maintained across the south.

The upper pattern will transition to a deep trough in the
East...with ridging over the Rockies. We're not quite to that time
of year when NW flow brings nighttime tstorm complexes. Tranquil
weather will be the rule thru next weekend.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   58  76  49  72 /  80  10  10  10
FSM   64  81  54  78 /  90  30  10  10
MLC   61  77  53  74 /  80  20   0   0
BVO   56  74  47  70 /  80  10  10  10
FYV   61  77  49  71 /  90  30  10  10
BYV   62  79  51  73 /  90  30  10  10
MKO   60  77  50  72 /  80  20  10  10
MIO   60  76  48  70 /  90  20  10  10
F10   59  76  51  71 /  80  10   0   0
HHW   64  81  55  79 /  80  30  10   0

&&

.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday morning for OKZ049-053-
     070>076.

AR...Flash Flood Watch through Saturday morning for ARZ029.

&&

LONG TERM....30
Hazardous weather outlook, Apr 29, 4:46 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT FRI APR 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
446 PM CDT FRI APR 29 2016

...SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED INCREASE IN COVERAGE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING
HOURS AND CONTINUE INTO THE OVERNIGHT HOURS AHEAD OF A COLD FRONT
FORECAST TO MOVE INTO THE REGION LATE TONIGHT.

INCREASING INSTABILITY AND WIND SHEAR AHEAD OF THE COLD FRONT OUT
WEST WILL AID IN A CONTINUING POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON
INTO THE OVERNIGHT HOURS. LARGE HAIL ALONG WITH A DAMAGING WIND
POTENTIAL LOOK TO BE THE MAIN HAZARDS FOR MUCH OF EASTERN OKLAHOMA
AND ALSO NORTHWEST ARKANSAS. A NEARLY STATIONARY WARM FRONT
REMAINS ACROSS SOUTHEAST OKLAHOMA LATE THIS AFTERNOON. SOUTH OF
THIS BOUNDARY...GREATER LOW LEVEL MOISTURE AND INSTABILITY WILL
ALLOW FOR AN INCREASED TORNADO POTENTIAL AS WELL AS A LARGE HAIL
AND DAMAGING WIND POTENTIAL THROUGH THIS EVENING FOR PARTS OF SOUTHEAST
OKLAHOMA...MAINLY SOUTH OF A MCALESTER TO POTEAU LINE.

PERIODS OF HEAVY RAINFALL ARE ALSO FORECAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. ADDITIONAL
RAINFALL OF AROUND A HALF INCH TO GREATER THAN ONE INCH ON TOP OF
RAINS THAT FELL THIS MORNING WILL HELP TO CREATE POSSIBLE FLASH
FLOODING CONDITIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
MUCH OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS PARTS OF
WEST CENTRAL ARKANSAS INTO SATURDAY MORNING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE ONGOING ACROSS PARTS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING AS A
COLD FRONT CONTINUES TO PUSH ACROSS THE REGION. INSTABILITY AHEAD
OF THE FRONT WILL ALLOW FOR AT LEAST A LIMITED SEVERE WEATHER
POTENTIAL TO REMAIN THROUGH THE MORNING HOURS. THE FRONT IS
FORECAST TO EXIT THE REGION SATURDAY AFTERNOON WITH PRECIPITATION
CHANCES TAPERING OFF WITH THE EXITING FRONT. ADDITIONAL
THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY NIGHT AND MONDAY AS
ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS.
BEHIND THIS NEXT SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE
INTO THE CENTRAL UNITED STATES WITH MORE QUIET WEATHER FOR THE
MIDDLE PART OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 29, 5:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI APR 29 2016

OKZ066-071-292230-
MCINTOSH OK-OKMULGEE OK-
506 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKMULGEE AND
NORTHWESTERN MCINTOSH COUNTIES UNTIL 530 PM CDT...

AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF
HENRYETTA...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE...                       HENRYETTA...
MORRIS...                         DEWAR...
SCHULTER...                       GRAYSON...
HOFFMAN...                        BRYANT...
ERAM...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 232 AND
244.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.

LAT...LON 3553 9609 3573 9595 3571 9578 3561 9571
      3560 9571 3531 9598 3538 9598 3538 9609
TIME...MOT...LOC 2205Z 215DEG 35KT 3541 9604

69
Special weather statement, Apr 29, 5:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI APR 29 2016

OKZ049-053-292300-
PUSHMATAHA OK-CHOCTAW OK-
535 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND WESTERN
PUSHMATAHA COUNTIES UNTIL 600 PM CDT...

AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
SOPER...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANTLERS...                        SOPER...
KENT...                           KOSOMA...
SNOW...                           DUNBAR...
KELLOND...                        MOYERS...
EUBANKS...                        DELA...
FINLEY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3410 9590 3416 9586 3416 9578 3426 9578
      3457 9555 3440 9529 3400 9573
TIME...MOT...LOC 2234Z 217DEG 45KT 3411 9577
Special weather statement, Apr 29, 5:48 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT FRI APR 29 2016

OKZ057-058-292315-
CRAIG OK-OTTAWA OK-
548 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND
NORTHEASTERN CRAIG COUNTIES UNTIL 615 PM CDT...

AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
WELCH...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MIAMI...                          COMMERCE...
WELCH...                          BLUEJACKET...
TREECE...                         PICHER...
CARDIN...

LAT...LON 3675 9498 3684 9517 3700 9507 3700 9476
TIME...MOT...LOC 2248Z 210DEG 43KT 3686 9503
Local storm report, Apr 29, 5:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 NW PIERCE             35.47N 95.75W
04/29/2016  E2.00 INCH       MCINTOSH           OK   TRAINED SPOTTER

&&

RJS
Local storm report, Apr 29, 6:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             1 E COWETA              35.95N 95.63W
04/29/2016  E1.25 INCH       WAGONER            OK   STORM CHASER

&&

SFP
Local storm report, Apr 29, 6:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 SE COWETA             35.94N 95.64W
04/29/2016  E2.00 INCH       WAGONER            OK   BROADCAST MEDIA

            REPORTED BY KOTV

&&

SFP

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:14 AM CDTSevere Thunderstorm WarningTSAChoctaw31 min
Apr 29, 3:45 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Apr 29, 4:26 AM CDTSpecial Weather StatementTSAMcIntosh34 min
Apr 29, 4:28 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha47 min
Apr 29, 6:22 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore, Pittsburg, Pushmataha3 hr
Apr 29, 8:46 AM CDTRiver Flood AdvisoryTSAPushmataha37 hr
Apr 29, 2:09 PM CDTSpecial Weather StatementTSAOsage51 min
Apr 29, 2:27 PM CDTSevere Thunderstorm WarningTSAOsage33 min
Apr 29, 3:07 PM CDTSpecial Weather StatementTSAPawnee23 min
Apr 29, 3:21 PM CDTSpecial Weather StatementTSALeFlore24 min
Apr 29, 3:46 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah44 min
Apr 29, 3:49 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha23 min
Apr 29, 3:57 PM CDTSpecial Weather StatementTSAOsage33 min
Apr 29, 4:12 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 29, 4:41 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah49 min
Apr 29, 4:43 PM CDTSpecial Weather StatementTSATulsa32 min
Apr 29, 4:46 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha29 min
Apr 29, 5:04 PM CDTSevere Thunderstorm WarningTSALeFlore22 min
Apr 29, 5:06 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 29, 5:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee42 min
Apr 29, 5:34 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa25 min
Apr 29, 5:35 PM CDTSpecial Weather StatementTSAPushmataha25 min
Apr 29, 5:41 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah20 min
Apr 29, 5:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Apr 29, 5:49 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Wagoner41 min
Apr 29, 6:02 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee43 min
Apr 29, 6:30 PM CDTSpecial Weather StatementTSACraig15 min
Apr 29, 6:35 PM CDTSpecial Weather StatementTSACherokee25 min
Apr 29, 6:37 PM CDTTornado WarningTSAOkfuskee38 min
Apr 29, 6:44 PM CDTSpecial Weather StatementTSACraig31 min
Apr 29, 6:59 PM CDTSevere Thunderstorm WarningTSAOkmulgee31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.